# SDR 2007UALA02381

- Difficulty date: July 1, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 62,737 hours, 10,254 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Lens
- Condition: Inoperative
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED FIRE WARNING LIGHT DOES NOT ILLUMINATE WHEN TESTED.   [07-27-07]   REPLACED FIRE ANNUNICATOR LENS ASSY.   OP CHECKS NORMALLY.
